# SDR 2002F00991

- Difficulty date: October 15, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSM - FOUND EMERGENCY LIGHTS AT L1 AND R1 FAILED TO TEST.  REMOVED AND REPLACED LIGHT ASSEMBLIES AT L1 AND R1.  (M)
